Ask an expert
Question

04 Feb 2003

Dizziness after quitting anti depressant
After using Aropax 20 for almost a year now, I hav halved my dosage per day. Since doing so I have extreme dizzy spels that feels like some kind of shock going through my brain. I am concerned that this might be a warning sign for something seriously wrong. What possibilities can there be for these symptoms?

Thank you for a brilliant and informative site!
Answer 399 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Nix, it’s sounds like it might due to the body trying to get accustomed to the lower Aropax® dosage. It should go away within a week, but if it doesn’t the best would be to see your doctor. If your mood starts suffering, the best would be to see your doctor immediately. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18778 votes
Vote